# SDR HEEA966749

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B
- Aircraft serial: 2729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 206031200076
- Condition: Cracked
- Location: Rt Box Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BOX BEAM STRAP CRACKED AT UPPER AFT RADIUS JUST BELOW HIGH SHEER RIVETS. REPLACED STRAP AND RETURNED TO SERVICE.
